Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
134 kg158 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 134 kg and is 158 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

134 kg158 cm
BMI = kg/m²
2.Easy
87 kg184 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 87 kg and is 184 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

87 kg184 cm
BMI = kg/m²
3.Medium
S? / 4+M? / 4+A? / 4+Mob? / 4+N? / 4+F? / 3Σ?

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Braden scale: sensory perception: slightly limited; moisture: occasionally moist; activity: chairfast; mobility: no limitation; nutrition: probably inadequate; friction and shear: problem. Find the Braden total B.

6–23
B =
4.Medium
S? / 4+M? / 4+A? / 4+Mob? / 4+N? / 4+F? / 3Σ?

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Braden scale: sensory perception: no impairment; moisture: very moist; activity: chairfast; mobility: no limitation; nutrition: very poor; friction and shear: potential problem. Find the Braden total B.

6–23
B =
5.Hard
low riskmoderate riskhigh risk

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Morse fall scale: history of falling in the last 3 months: no; secondary diagnosis: yes; ambulatory aid: crutches, cane or walker; IV therapy or saline lock: no; gait: weak; mental status: knows own limits. Using the cut-offs 0–24 low, 25–44 moderate and 45 or more high, click the fall-risk level.

  1. 1low risk
  2. 2moderate risk
  3. 3high risk
6.Hard
not at riskmild riskmoderate riskhigh riskvery high risk

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Braden scale: sensory perception: very limited; moisture: rarely moist; activity: bedfast; mobility: completely immobile; nutrition: excellent; friction and shear: potential problem. Use the bands 19–23 not at risk, 15–18 mild, 13–14 moderate, 10–12 high and 9 or below very high. Click the risk level.

  1. 1not at risk
  2. 2mild risk
  3. 3moderate risk
  4. 4high risk
  5. 5very high risk

Answer key

  1. 1. BMI = 53.7 kg/m²
  2. 2. BMI = 25.7 kg/m²
  3. 3. B = 15
  4. 4. B = 15
  5. 5. moderate risk
  6. 6. moderate risk

Full step-by-step solutions: practise this topic on examproblems.com.